# SDR YENA2023121501588

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 58,184 hours, 21,066 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#737, BDL-MCO. 'ON SHORT FINAL WE SMELLED THE "DIRTY SOCK SMELL" ON THE FLIGHT DECK. DURING DEPLANING THE FLIGHT ATTENDANTS COMPLAINED OF THE SAME SMELL OCCURRING RIGHT BEFORE LANDING; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00.-810-831. AIRCRAFT IS OK FOR SERVICE.'
